Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 199, NWS Shreveport, LA

July 6, 2012De Soto Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 6, 2012, 4:18 PM CDT for De Soto Parish, Red River Parish, Louisiana. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2012, 4:18 PM CDT (21:18 UTC)
Expired
Jul 6, 2012, 5:00 PM CDT
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties De Soto Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 4:30 PM CDTTSTM WND DMGS Coushatta, LATREES WERE DOWNED SOUTH OF TOWN ALONG HWY. 1 AND HWY. 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1392 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS54 KSHV 062118
SVRSHV
LAC031-081-062200-
/O.NEW.KSHV.SV.W.0199.120706T2118Z-120706T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
418 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DE SOTO PARISH IN NORTHWEST LOUISIANA...
  SOUTHERN RED RIVER PARISH IN NORTHWEST LOUISIANA...

* UNTIL 500 PM CDT.

* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COUSHATTA...OR 21 MILES NORTHWEST OF NATCHITOCHES...AND MOVING
  NORTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EDGEFIELD...ARMISTEAD...RAMBIN...EVELYN...CRICHTON AND GRAND BAYOU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3191 9335 3193 9336 3192 9339 3200 9361
      3220 9349 3203 9321 3197 9324 3191 9324
      3190 9332
TIME...MOT...LOC 2118Z 116DEG 15KT 3200 9333

$$

12
1 follow-up statement
945 
WWUS54 KSHV 062146
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CDT FRI JUL 6 2012

LAC031-081-062200-
/O.CON.KSHV.SV.W.0199.000000T0000Z-120706T2200Z/
RED RIVER LA-DE SOTO LA-
446 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DE SOTO AND RED RIVER PARISHES...

AT 441 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR HANNA...OR 19 MILES NORTHWEST OF
NATCHITOCHES...MOVING WEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
RAMBIN...EVELYN AND ARMISTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3191 9335 3193 9336 3192 9339 3194 9342
      3195 9348 3208 9340 3202 9323 3191 9324
      3190 9332
TIME...MOT...LOC 2146Z 093DEG 8KT 3195 9335

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:51 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 6, 2:51 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT FRI JUL 6 2012

.DISCUSSION...

ISOLATED CONVECTION HAS DEVELOPED THIS AFTERNOON AS EXPECTED
ACROSS THE CWA. MAIN THREATS WILL BE HEAVY DOWNPOURS AND LOCALLY
STRONG WIND GUSTS. STORMS WILL BE OUTFLOW DRIVEN PRIMARILY. TEMPERATURES
HAVE CLIMBED INTO THE MID 90S TO NEAR 100 DEGREES AGAIN...BUT
RELIEF APPEARS TO BE IN SIGHT. TODAYS AFTERNOON CONVECTION WILL
LIKELY DIMINISH AFTER SUNSET...BUT SHORTWAVE ENERGY TO THE EAST
WILL MOVE THROUGH THE AREA DURING THE EARLY MORNING
HOURS SATURDAY...POSSIBLY SPARKING OFF SOME SHOWERS AND
THUNDERSTORMS. HAVE KEPT IN SLIGHT TO LOW END CHANCE POPS TO COVER
THIS POSSIBLE ACTIVITY.

THE COMPRESSED H500 RIDGE OF HIGH PRESSURE TO THE NORTH OF THE
AREA WILL BEGIN TO MOVE WESTWARD BY SUNDAY AFTERNOON. BEFORE IT
DEPARTS HOWEVER...IT WILL CONTINUE TO PROVIDE THE CWA AND THE SE
UNITED STATES WITH EASTERLY FLOW. IN THIS EASTERLY FLOW WILL BE A
SERIES OF SHORTWAVE TROUGHS...WHICH WILL PROVIDE LIFT AND AID IN
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.

AFTER THE UPPER RIDGE DRIFTS WEST BY EARLY IN THE WEEK...A N/NW
FLOW WILL SETUP. EMBEDDED IN THIS FLOW WILL BE A FRONTAL BOUNDARY.
THIS FRONTAL BOUNDARY WILL BE ENTERING THE FORECAST AREA BY
WEDNESDAY MORNING. FROM SUNDAY INTO THE DAY ON TUESDAY...WITH THE
HELP OF SOME RESIDUAL UPPER LEVEL SHORTWAVE ENERGY...SHOWERS AND
THUNDERSTORMS WILL BE COMMON...HAVE POSTED CHANCE TO LOW END
LIKELY POPS. THESE SHOWERS AND THUNDERSTORMS WILL BE IN GREAT DEMAND
AS DRY CONDITIONS CONTINUE TO PLAGUE THE AREA. SOME LOCATIONS
COULD SEE AS MUCH AS 3 INCHES OF RAIN BY THE TIME THE FRONT MOVES
THROUGH THE AREA WEDNESDAY EVENING. PWAT VALUES WILL BE
VERY HIGH IN THE 2 PLUS INCH RANGE...HELPING ACHIEVE SOME OF THOSE
HIGHER RAINFALL TOTALS. SOME LINGERING SHOWER ACTIVITY MAY BE POSSIBLE
ACROSS EXTREME SOUTHERN AREAS AS THE FRONT WILL LIKELY STALL
BEFORE MAKING IT TO THE GULF COAST.

IN ADDITION TO THE GOOD NEWS ABOUT THE PROMISE OF RAINFALL ACROSS
THE AREA...WIDESPREAD CLOUD COVER AND SOME LIGHT NORTHERLY WINDS
IMMEDIATELY BEHIND THE FRONT WILL ALLOW FOR A TEMPORARY REPRIEVE
FROM THE 100 DEGREE TEMPERATURES. HIGHS WILL BE KEPT DOWN IN THE
LOWER 90S...ROUGHLY FROM SUNDAY THROUGH WEDNESDAY. LOWS WILL BE
COMFORTABLE AS WELL...RUNNING CLOSER TO THE 70 DEGREE MARK RATHER
THAN THE 80 DEGREE MARK. LOOKING OUT INTO THE LONG RANGE
FORECAST...IT APPEARS AT THIS TIME THAT THE PATTERN REMAINS
UNSETTLED. AT LEAST...NOT SEEING THE H500 HEAT DOME REBUILDING
OVER THE CENTRAL US FOR A PERIOD OF TIME. /20/

&&

.AVIATION...

MOSTLY VFR CONDITIONS SHOULD CONTINUE THROUGH THE UPCOMING 24 HOUR
TAF PERIOD...WITH ONLY BRIEF PERIODS OF MVFR/IFR DUE TO SCATTERED
THUNDERSTORMS. SCATTERED THUNDERSTORMS WILL BE THE MAIN WEATHER
HAZARD FOR PILOTS THIS AFTERNOON INTO THE EARLY EVENING.
EXPECT WIND GUST TO 50 KTS...EXTREME TURBULENCE AND HAIL AROUND THE
STRONGEST STORMS WITH ISOLATED STORM TOPS APPROACHING 50 KFT. THE
STORMS WILL MOVE AND BUILD TO THE WEST SOUTHWEST. LATER TONIGHT...
SOME ADDITIONAL STORM DEVELOPMENT IS POSSIBLE IN ASSOCIATION WITH
AN UPPER LEVEL DISTURBANCE MOVING INTO NORTHERN LOUISIANA AND
SOUTHERN ARKANSAS AFTER 06Z.  /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  93  74  91  74 /  30  40  40  50  60
MLU  74  94  72  91  74 /  30  50  40  50  60
DEQ  71  98  73  93  73 /  20  30  30  50  50
TXK  74  97  74  93  74 /  30  30  30  50  60
ELD  72  96  73  92  74 /  30  40  40  50  60
TYR  75  95  75  93  75 /  30  40  30  50  60
GGG  74  94  74  92  74 /  30  40  30  50  60
LFK  73  92  73  91  74 /  30  50  40  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

20/14
Hazardous weather outlook, Jul 6, 11:25 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1125 AM CDT FRI JUL 6 2012

ARZ072-073-LAZ001>006-010>014-017>022-071630-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1125 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY
DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR
SEVERE WEATHER...MAKING ISOLATED SEVERE STORMS POSSIBLE. SOME
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN THE
FORM OF DOWN BURSTS. IN ADDITION TO LOCALIZED GUSTY
WINDS...PRECIPITABLE WATER VALUES ARE HIGH...MAKING LOCALIZED
HEAVY DOWNPOURS POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THE NEXT
SEVERAL DAYS...AS DAYTIME HEATING OCCURS AND A SERIES OF
SHORTWAVES WILL TRAVEL ACROSS THE AREA. SOME THUNDERSTORMS COULD
BE CAPABLE OF PRODUCING STRONG WIND GUSTS AS WELL AS LOCALIZED
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED FOR TODAY OR TONIGHT.

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-071630-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1125 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY
DEVELOP ACROSS SOME AREAS THIS AFTERNOON AND EVENING. ISOLATED SEVERE
WEATHER IS POSSIBLE...WITH SOME THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN THE FORM OF DOWN BURSTS. IN ADDITION TO LOCALIZED GUSTY
WINDS...PRECIPITABLE WATER VALUES ARE HIGH...MAKING LOCALIZED
HEAVY DOWNPOURS POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THE NEXT
SEVERAL DAYS...AS DAYTIME HEATING OCCURS AND A SERIES OF
SHORTWAVES WILL TRAVEL ACROSS THE AREA. SOME THUNDERSTORMS COULD
BE CAPABLE OF PRODUCING STRONG WIND GUSTS AS WELL AS LOCALIZED
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED FOR TODAY OR TONIGHT.

20

In the hours before

Special weather statement, Jul 6, 1:07 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CDT FRI JUL 6 2012

LAZ020-022-061830-
GRANT-LA SALLE-
107 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LA SALLE AND GRANT...

INCLUDING THE FOLLOWING LOCATIONS...
     JENA AND MIDWAY...

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ROGERS OR 5 MILES WEST OF
POLLOCK...MOVING WEST AT 5 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Special weather statement, Jul 6, 2:02 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
202 PM CDT FRI JUL 6 2012

LAZ019-020-022-061945-
GRANT-LA SALLE-WINN-
202 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LA SALLE...GRANT AND WINN...

INCLUDING THE FOLLOWING LOCATIONS...
     WINNFIELD...

AT 157 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR GEORGETOWN...OR 23 MILES
SOUTHEAST OF WINNFIELD...MOVING WEST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Special weather statement, Jul 6, 2:36 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
236 PM CDT FRI JUL 6 2012

LAZ018-020-062015-
GRANT-NATCHITOCHES-
236 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
     GRANT...

INCLUDING THE FOLLOWING LOCATIONS...
     COLFAX...

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR COLFAX...OR 7 MILES NORTH OF
BOYCE...MOVING WEST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

24
Special weather statement, Jul 6, 3:36 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 PM CDT FRI JUL 6 2012

LAZ018>020-062100-
GRANT-NATCHITOCHES-WINN-
336 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
     GRANT AND WINN...

INCLUDING THE FOLLOWING LOCATIONS...
     MONTGOMERY...

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MONTGOMERY...OR 16 MILES
SOUTHEAST OF NATCHITOCHES...MOVING SOUTHWEST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

24
Special weather statement, Jul 6, 3:53 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 PM CDT FRI JUL 6 2012

LAZ018-062145-
NATCHITOCHES-
353 PM CDT FRI JUL 6 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
PARISH...

IN NORTHWEST LOUISIANA...
     NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     NATCHITOCHES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM FROM NEAR HAGEWOOD AND
NATCHITOCHES...TO NEAR NATCHEZ AND MELROSE LOUISIANA...MOVING
WEST NEAR 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:11 PM CDTSevere Thunderstorm WarningSHVNatchitoches49 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.